# SDR 2008UALA01474

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 58,629 hours, 21,953 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, LT SIDE, STA 580 BETWEEN STR 24L AND 25L, MAIN FRAME IS DENTED 3 PLACES, WITH ONE INTO FRAME UPPER RADIUS BEND.  ACCOMPLISHED MAJOR REPAIR AT ORD.
